# SDR SWIA200413561

- Difficulty date: July 6, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft time: 3,663 hours, 3,254 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM NR 1 CAME OFF ON DESCENT AND ON LEVEL OFF.  REPLACED HSTCU AS REQUIRED PER CRJ MM 27-41-01.  OPERATIONAL CHECK GOOD.
